# SDR DXTA200702203

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 10,599 hours, 8,519 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH CO-PILOTS BRAKES ARE SPONGY, THE PEDALS TRAVEL ABOUT 1/4 WAY DOWN BEFORE THE BRAKES APPLY.  PERFORMED BRAKE BLEEDING PROCEDURE.  OPS CHECK NORMAL AT THIS TIME, WORK PERFORMED IAW CE-560 MM CHAP 32-42-00.
